Weak Solutions for the Dynamic Cauchy Problem in Banach Spaces
No Thumbnail Available
Date
2009
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This paper is devoted to unify and extend the results of the existence of the weak solutions of continuous and discrete Cauchy problem in Banach spaces. We offer the existence of the weak solution of dynamic Cauchy problem on an infinite time scale. The measure of weak noncompactness and the fixed point theorem of Kubiaczyk are used to prove the main result. (C) 2009 Elsevier Ltd. All rights reserved.
Description
Yantir, Ahmet/0000-0002-4855-1691; Yantır, Ahmet/0000-0002-4855-1691; Cichoń, Mieczysław/0000-0003-2255-9449; Sikorska-Nowak, Aneta/0000-0002-6613-9078
Keywords
Cauchy dynamic problem, Banach space, Weak solutions, Measure of weak noncompactness, Time scale
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q2
Source
Volume
71
Issue
7-8
Start Page
2936
End Page
2943